en
Scientific article
Open access
English

Analysis for parareal algorithms applied to Hamiltonian differential equations

Published inJournal of Computational and Applied Mathematics, vol. 259, no. Part A, p. 2-13
Publication date2014-03
Citation (ISO format)
GANDER, Martin Jakob, HAIRER, Ernst. Analysis for parareal algorithms applied to Hamiltonian differential equations. In: Journal of Computational and Applied Mathematics, 2014, vol. 259, p. 2–13. doi: 10.1016/j.cam.2013.01.011
Main files (1)
Article (Published version)
accessLevelPublic
Identifiers
ISSN of the journal0377-0427
25views
9downloads

Technical informations

Creation09/05/2023 2:18:00 PM
First validation09/06/2023 12:54:27 PM
Update time09/06/2023 12:54:27 PM
Status update09/06/2023 12:54:27 PM
Last indexation01/18/2024 12:47:23 AM
All rights reserved by Archive ouverte UNIGE and the University of GenevaunigeBlack